# SDR ASAA2012121893485

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,250 hours, 4,688 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensing Element
- Part number: 1016755
- Condition: Failed
- Location: L2 Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE LT SIDE WINDOW OVERHEAT AMBER LIGHT ILLUMINATED.  QRH PROCEDURE WAS ACCOMPLISHED.  AFTER THE POWER TO THE WINDOW WAS OFF FOR 3 MINUTES - IT WAS TURNED BACK ON.  THE AMBER LIGHT RE-ILLUMINATED AFTER 35 SECONDS.  ACFT GROUNDED.  VERIFIED FAULT, SWAP L2 WINDOW SENSOR TO SPARE SENSOR.  REF FIM 30-41, TASK 811.  WHCU VERIFIED NO FAULTS.  WINDOW HEAT OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
